# SDR ASAA2015113014050

- Difficulty date: November 30, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 19,333 hours, 5,720 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Module
- Part number: 233A3201302
- Part serial: F03800
- Condition: Failed
- Part time: 19,331 hours, 5,719 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE STARTS ON RECALL GOT ANTI-ICE CUE.  RT ELEVATOR PITOT AND RT ALPHA VANE LIGHTS REMAINED ON.  ACFT GROUNDED.  VERIFIED RT ELEVATOR AND RT ALPHA VANE LIGHTS ON USING AUTO WITH ENGINES OR MANUAL SELECTING ON.  REPLACED P5-9 WINDOW, PITOT HEAT MODULE.  SYSTEM OPS NORMAL REF AMM 30-41-41, 30-31-00.
